# SDR UIEA2018081301676

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,950 hours, 20,953 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separated
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED OFF EICAS MESSAGE DURING FLIGHT. RECONNECTED SUPPLY DUCT, PERFORMED ENG RUNS IAW 36-11-00 AND 71-00. ALL OPS NORMAL.
